# SDR 2008UALA00424

- Difficulty date: January 24, 2008
- Submitted: February 19, 2008
- Operation: Air carrier
- Aircraft: N385UA
- Make and model: Boeing 737322
- Aircraft serial: 24660
- Aircraft time: 50,387 hours, 35,477 cycles
- Engine: Ge CFM56*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 344 S16l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR CUTOUT BS 344 STR 16L INTERCOSTAL WEB AND ATTACH ANGLES CRACKED.  SUPPLEMENTAL DATA UPDATE MAJOR REPAIR: REPLACED ANGLE AND A TIE.
